# SDR DALA13013953215

- Difficulty date: March 31, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 67,879 hours, 30,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CLEAT FR 28 AND BETWEEN STR 43R TO STR 44 IN FWD CARGO COMPARTMENT.  MEASURE APROX L=1.750"  W=0.600" D=0.003".  REPLACED CLEAT IAW SRM 51-72-11 .
